... two weeks I was feeling better for a while then started to get depression. My mood starting to change to feeling sad, Does anyone take this drug or injection? How much is the highest dose you can get on this medicine?
Evening Michele; all I can find at this point is the tablet form and the dose on it, your fine it is 0.5mg to 3 mg daily. And as far as the injection I would not get another one until you speak to your doctor or Pharmacist But you really should let your doctor know tomorrow about the increase in depression feelings it can bring out underlying symptoms up to severe depression. Then you can talk with the doctor about dose. Make sure you let the doctor know if you are taking any antidepressants as of now. In most cases, they are not mixed. So continue to do what you're supposed to with the tablets until you speak with your doctor TOMORROW. Also, would like to know what the doctor tells you if you don't mind. Don't do any excess worrying tonight but make sure you call the office tomorrow. Chuck1957
Also, Michele if it is not depression in the side effects it does warn about many things that would make you feel depressed so please write down what type of feelings or side effects you're having and tell the doctor all of them. You should not have to deal with this and there are other things they can use. chuck enjoy the evening.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2010 • 3 answers
Posted 22 Feb 2013 • 2 answers
Posted 14 Nov 2014 • 6 answers
Posted 23 Nov 2015 • 1 answer
Posted 13 Jan 2017 • 0 answers